Page 1 of 2
Grrrr! I'm going nuts!
Posted: Wed Mar 18, 2009 4:20 am
My RLS and PLMD have been giving problems again the last two weeks. I am almost to the point of going insane.
There has been a lot going on lately at home. Things were just nuts. Now things have calmed down and I have family in from out of state, who I haven't seen in years. (I'm so happy to have them home for a week!)
My legs are still driving me insane. I am back to being up for 3 hours after taking my Klonopin at night with creepy crawly legs that want to do nothing but kick. Last night I was in tears and actually sat in be thinking, "If I could only cut them off." Yes, it was that bad.
I thought once things calmed down and I wasn't so stressed my legs would calm down too. No such luck.
I think I will be calling the doctor to see her about upping my meds.
Thanks for letting me ramble and complain!
Posted: Wed Mar 18, 2009 5:16 am
So sorry your legs are driving you nuts right now. Calling the doctor sounds like a good idea!
Posted: Wed Mar 18, 2009 6:01 am
Yup, call that doctor! Sorry you're going through this....hope it either resolves or the doctor can help and ASAP.
Posted: Wed Mar 18, 2009 11:25 am
My sentiments exactly, particularly the part where you want to cut your legs off. I think since you have family visiting, you're likely on your feet more than usual, and that's setting the RLS off. See will your doc give you a prescription w/one refill of Tylenol Codeine #3 or something like that, mild but knocks out the RLS and you'll sleep thru the night.
Posted: Thu Mar 19, 2009 4:41 am
Typically the Klonopin will knock me out. I think my body is just getting accustom to the dosage. I'm having symptoms during the day and that hasn't happened in months. I have been on the same dosage for 7 months and the doctor told me most people have to be upped every 4 or 5 months.
I avoid Tylenol #3. I was addicted to it at one point in time, but thank you for the idea.
I was on the road so much today I didn't even have a chance to call the doctor today.
Hopefully tomorrow! No, definitely tomorrow!
Thank you guys for being here for me!
Posted: Thu Mar 19, 2009 2:37 pm
An opiate blocker like buprinorphine (suboxone, subutex) may be an option where there is concern over opiate addiction.
Personally I wouldn't stay on benzos for very long, especially at an increasing dose. Cause if you think being addicted to Tylenol #3 is bad....
Posted: Thu Mar 19, 2009 3:20 pm
Thanks Zack I will bring that up to the doctor.
I don't even want to think about being addicted to other things.
I have watched "Intervention" on A&E and I have seen how people on there get!
Posted: Thu Mar 19, 2009 3:59 pm
Well, I've seen it a few times.. There will always be an element of "playing to the camera", but its still a very real way to get the message across.
I grew up witnessing all kinds of stuff on the streets, and it gave me a healthy respect for things, but sometimes even that isn't enough, as evidenced by my own issues with opiates.
Posted: Sat Mar 21, 2009 1:53 am
I know the feeling. It can be so frustrating!
Posted: Fri Mar 27, 2009 1:56 am
Well, I'm going to see the doc on the 1st.
I have been so busy I haven't been able to make calls when I have wanted to. Needless to say, it has been hard to get through to the doc.
Hopefully we can get this figured out.
Posted: Fri Apr 03, 2009 3:15 am
I went to see the doc. She upped my Klonopin to 1.5 mg from 1 mg at night. I sure hope this works.
I will go back on 5-1 to see how things are going.
Posted: Fri Apr 03, 2009 3:26 am
I hope it works, Heather.
Posted: Tue Apr 07, 2009 5:59 pm
So far so good. The symptoms are slowly going away!
Posted: Tue Apr 07, 2009 8:21 pm
Fingers crossed you get some peace.
Now wouldn't that just be bliss....
Posted: Fri Apr 10, 2009 7:12 pm
I have been 2 days and nights with no symptoms. We will see how today goes, but I'm optimistic!